Chronic Stomach upset- cancer scare?

Patient : I am 60 years of age and have medications Avandamet, Amaryl, Zanidip, Avapro, Lipitor, Oroxine. I have had these medications for a few years now. I have an upset stomach every morning and have to rush to the toilet at least two to three times. Should I be worried. My mother had bowel cancer at the age of 86. Should I have also received a bowel screening kit as I turned 60 last October.
Doctor :   Your symptoms could be due to various causes for eg: inflamatory bowel disease, irritable bowel syndrome,infection, your diabetes which is causing complications leading to gastroparesis leading to diarhea ,medication or something in your diet which is not suiting you. I would recommend getting this investigated further so as to have a clearer picture. You may need to do a stool testing and I would definitely recommend getting your bowel screening kit as it is a preventativ measure for all those above 60 years of age and moreover you have a family history of bowel cancer. I would not worry just about yet but I would definitely get it checked up sooner than later.

Related Q&A

Q: I keep having panic attacks and i keep getting sharp pains in my chest and sharp pains are all the time

Q: I'm having a hair transplant procedure in 9 days. Last night I ended up at a party and drank and did 3 lines. Should ...

Q: I am 33 years old and have had trouble sleeping for many years, often taking well over an hour to sleep and then waki...

Q: Dear Sir/Madam I would like to enquire about a problem I've been having for three months now. In mid November I ...

Q: I have a rash on my shin it's randomly itchy but doesn't hurt it looks like it's getting bigger every couple of days

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews